# SDR R61A2024022900088

- Difficulty date: February 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 38,490 hours, 29,267 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SHEAR CLIP CORRODED ON FRAME 88 BETWEEN STRINGERS 27R TO 28R.REMOVED AND REPLACED SHEAR CLIP FOR FRAME 88 BETWEEN STRINGERS 27R TO 28R. REF E175
SRM 51-40-08."
